Posts Tagged ‘benefit from’

Armed Men Rob Synthetic Cannabis Store – Stuff.co.nz

...  men rob synthetic cannabis store – Stuff.co.nzStuff.co.nzArmed men rob synthetic cannabis storeStuff.co.nzChristchurch Hospital emergency and toxicology expert Dr Paul Gee said regular synthetic cannabis users could experience some "unpleasant side–effects" when they stopped using it. Common … "Junkies have got methadone, what have these guys got?".and more »Methadone Side Effects – Google News Addicts benefit from Vancouver’s medicinal marijuana dispensaries – Straight.comStraight.comAddicts benefit from Vancouver's medicinal marijuana dispensariesStraight.comAsked how he got clean, Alleyne proudly revealed a small tin case with three large joints inside. “Ever since the very day that I started marijuana, it took away my cravings,” he explained. “It became my replacement. Marijuana is like my methadone. “It …Methadone Side Effects – Google News Online Sex Supplements Linked to Serious Psychoactive Effects – Medscape    Read ...

Methadone for Fibro Pain?

by Renegade98 Question by 007butterfly: Methadone for fibro pain? I drink 90mg dihydrocodeine for severe fibro pain every 6 hours. Way too much? Anyone found benefit from methadone and who should I ask? Best answer: Answer by soxrcat1. Is your dihyrocodeine prescribed by a licensed doctor (M.D., D.O., or a physician’s assistant) ? 2. Are you taking the prescribed amount? 3. Can you quit – or are you hooked? Answer by malukeyI assume with you taking methadone you are seeing a Pain Management Dr. If not you should. I also have severe fibro pain plus other physical problems which renders me chronic pain. I don’t know that much about ...

I Want to Go Down on Dosages After 2 Mnths of Methadone,?I Want to Get Off This Nightmare Drug?HELP?

Question by DEVILCHILD: I want to go down on dosages after 2 mnths of methadone,?I want to get off this nightmare drug?HELP? I was on Pills(Opitates)Benzos(By prescription)&Then started Podwer Cocaine Last Dec…The month of May I decided to after 1 mnth clean(April)To go completly off cocaine(So i owed them that Month for mnth before&That night they seen i wasnt going to get anymore so guess what i was withdrawing from all my medications&I was home and they came by and offered me a few lines and omg the demons ate my nerves up that min and i took about 30 mins to say yes ,So i did well they were about to leave and i had 80.00 left and i asked if they could leave me that much…Well i did it that night&On the way home i was depressed,My husband i could tell was finally through with me doing this crap(I looked at him and i deeply was sad,I came home and was about to come down and i prayed to god i could get help,Well all i remember was i took a lyrica and 3 k ...

Normal With Methadone ?

by SMOKEHARD Question by : Normal with methadone ? My husband has been on methadone for almost 2 years, so he could stop abusing prescription pain pills, and I have noticed a big change in him. He gets extremely agitated over small stuff, he throws temper tantrums and breaks things if he can’t figure it out, he can’t hold his eyes open while riding in a car, he sweats when it’s 65 degrees. I don’t know what his dose is, he doesn’t like me to be involved with that. Has anyone had these same issues while taking methadone? Or know someone who has? Is it even the methadone making him act like this? Best answer: Answer by Ben AnwylHi, how are you doing?    Read more... ...

Took Suboxone Last Night, Really Sick Today?

Question by Alison: Took Suboxone last night, really sick today? Last night around nine I took half of an 8 milligram Suboxone. I am not prescribed to it, nor do I have an opiate addiction, for which it is prescribed. It took a little time to kick in, and after a while I began to feel sick and I threw up a couple times. Today my throat was very phlegmy and I feel like I have caught a mini-flu. Is this normal and will it go away? Any info would be very helpful. Best answer: Answer by pareekshyaThis medication is used to treat narcotic (opioid) dependence. It works by preventing withdrawal symptoms, since the buprenorphine is actually a type of narcotic (opioid) itself. It should be used as part of a complete narcotic dependence treatment plan.    Read more... ...

Back to My Question on Damage Due to Long Term Use of Oxycodone?

Question by wolf: back to my question on damage due to long term use of oxycodone? yea addiction is one ,but after a near death off a 60 ft cliff in car accident ,, i have extensive injuries that cause daily living to be almost un bearable at time just wondering if its doing my body damage ,, i take it with no tylenol at all Best answer: Answer by bigkicker2Any narcotic pain medicine that regulates neurotransmitters and opiates in the brain can cause permanent personality changes. I have at least two friends who are now taking medicine for depression that their doctors feel was induced by rx pain medicine abuse. One of them also became easily agitated and violent (almost like a roid rager)    Read more... ...